Some applications of the method of moments for the homogeneous Boltzmann and Kac equations. Desvillettes, L. Arch. Rational Mech. Anal., 123(4):387–404, 1993.
Some applications of the method of moments for the homogeneous Boltzmann and Kac equations [link]Paper  doi  bibtex   
@article{Dev,
	Author = {Desvillettes, L.},
	Doi = {10.1007/BF00375586},
	Fjournal = {Archive for Rational Mechanics and Analysis},
	Issn = {0003-9527},
	Journal = {Arch. Rational Mech. Anal.},
	Mrclass = {82C40 (35Q99 76P05)},
	Mrnumber = {1233644},
	Mrreviewer = {Carlo Cercignani},
	Number = {4},
	Pages = {387--404},
	Title = {Some applications of the method of moments for the homogeneous {B}oltzmann and {K}ac equations},
	Url = {https://doi.org/10.1007/BF00375586},
	Volume = {123},
	Year = {1993},
	Bdsk-Url-1 = {https://doi.org/10.1007/BF00375586}}
Downloads: 0